MAUDE Adverse Event Report: PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-32L
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.(b)(6).
 
Event or Problem Description
It was reported that during a pre-use check, the customer noticed that the cuff component of the portex endobronchial tube was bent.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- one sample was returned for evaluation.The device was examined and this showed the tube was bent.The reported issue was confirmed.The problem was determined possibly caused by excessive pressure being applied to the tube during assembly.

Brand Name
PORTEX ENDOBRONCHIAL TUBES
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
MDR Report Key11149099
Report Number3012307300-2021-00248
Device Sequence Number607664
Product Code CBI
UDI-Device Identifier15019315058608
UDI-Public15019315058608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number198-32L
Device Catalogue Number198-32L
Device Lot Number3955980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer03/28/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date04/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1